# SDR TAMF20060023S

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WAS FOUND A CORROSION ON CENTER WING SKIN STA 955 AND RBL 74.81.  CORRODED AREA WAS BLENDED OUT IAW B767 SRM 51-11-00 PAGE 4-5, THICKNESS MEASUREMENT PERFORMED IAW ASTME 797-01 AND IT WAS FOUND OUT OF LIMITS.  DAMAGED AREA WAS REPAIRED IAW EWO 767-57-010 AND BOEING SERVICE REQUEST: 1-195119692.
